RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 13, Number 4  


A numerical algorithm for modeling laminar flows in an annular channel with eccentricity
A. A. Gavrilov, A. V. Minakov, A. A. Dekterev, V. Ya. Rudyak
3
The flow distribution problem in a nonclassical statement
S. P. Epifanov, V. I. Zorkal'tsev
15
Modeling and identification of a sequence of dependent random variables with a symmetric stable distribution
A. P. Kovalevskiĭ, V. S. Kostin, V. E. Khitsenko
25
Functional equations in pseudo-Euclidean geometry
V. A. Kyrov
38
Mathematical modeling of the thermal process of diffusion welding of glass and metal
O. N. Lyubimova, K. N. Pestov, E. A. Gridasova
52
Conservation laws for a system of diffusion reaction type with one spatial variable
M. V. Neshchadim
64
Study of a one-dimensional model, accounting for cell division, of regulation of the renewing zone size in a biological tissue
S. N. Nikolaev, U. S. Zubairova, S. I. Fadeev, E. Mjolsness, N. A. Kolchanov
70
On some inverse problems for elliptic equations and systems
S. G. Pyatkov
83
Approximate solution to the nonlinear problem of an underground pipeline deformation
V. A. Rukavishnikov, O. P. Tkachenko
97
A generalization of the Schwarz–Christoffel formula
R. B. Salimov, P. L. Shabalin
109
Sufficient stability conditions and stabilizing control design for delay differential systems of a special type
N. O. Sedova
118
Steady oscillations in a continuously inhomogeneous medium described by the Ovsyannikov equation
Yu. A. Chirkunov
131
Calculation of power measures of Grabbs' criterion for checking for one outlier
L. K. Shiryaeva
141
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020